# SDR SWIA201335207

- Difficulty date: October 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 43,372 hours, 61,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 FUEL PANEL LEAKING.  FOUND LOWER WING STRINGER 10 OTBD FWD CORNER OF PANEL NR 2 CRACKED.  C-CHECK REPAIRED RT WING LOWER STRINGER 10 AT PANEL NR 2 IAW SRM.
